# SDR AALA970866

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 959-1073
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TRAY SEVERAL AREAS FROM STA 959 TO STA 1073.  ROLLER TRAY REPLACED PER SRM 51-01-00-05.  59,206 HOURS.  CYCLES, 20,343.  (X)
